Alert archive / Ohio / Small Craft Advisories in 2019
Small Craft Advisory 86, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 13, 2019, 3:38 PM EST. It took effect at Dec 14, 2019, 3:23 PM EST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2019, 3:38 PM EST (20:38 UTC)
- In effect from
- Dec 14, 2019, 3:23 PM EST
- Expired
- Dec 15, 2019, 9:02 PM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
511 WHUS71 KCLE 132038 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 338 PM EST Fri Dec 13 2019 LEZ147>149-140445- /O.NEW.KCLE.SC.Y.0086.191214T2100Z-191215T1200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 338 PM EST Fri Dec 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 4 PM Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-140445- /O.NEW.KCLE.SC.Y.0086.191215T0000Z-191215T1200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 338 PM EST Fri Dec 13 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST SUNDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...From 7 PM Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
9 follow-up statements
598 WHUS71 KCLE 140235 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 935 PM EST Fri Dec 13 2019 LEZ147>149-141045- /O.CON.KCLE.SC.Y.0086.191214T2100Z-191215T1200Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 935 PM EST Fri Dec 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM SATURDAY TO 7 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 4 PM Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-141045- /O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T1200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 935 PM EST Fri Dec 13 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 7 AM EST SUNDAY... * WHAT...West winds 20 to 25 knots with gusts up to 30 knots and waves 2 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...From 7 PM Saturday to 7 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
695 WHUS71 KCLE 140834 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 334 AM EST Sat Dec 14 2019 LEZ143-144-141700- /O.EXB.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 334 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 1 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Reno Beach to Vermilion OH. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ147>149-141700- /O.EXT.KCLE.SC.Y.0086.191214T2100Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 334 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and waves 6 to 9 feet expected. * WHERE...Lake Erie nearshore waters from Willowick OH to Ripley NY. * WHEN...From 4 PM this afternoon to 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-141700- /O.EXT.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 334 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 7 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Willowick OH. * WHEN...From 7 PM this evening to 4 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
732 WHUS71 KCLE 141525 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1025 AM EST Sat Dec 14 2019 LEZ147>149-150200- /O.CON.KCLE.SC.Y.0086.191214T2100Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1025 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST SUNDAY... * WHAT...West winds 20 to 30 knots with gusts up to 35 knots and waves 6 to 9 feet expected. * WHERE...Portions of central Lake Erie. * WHEN...From 4 PM this afternoon to 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-150200- /O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 1025 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 7 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...From 7 PM this evening to 4 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ143-144-150200- /O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 1025 AM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 1 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Reno Beach to The Islands OH and Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
462 WHUS71 KCLE 142023 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 323 PM EST Sat Dec 14 2019 LEZ147>149-150430- /O.EXT.KCLE.SC.Y.0086.191214T2023Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 323 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-150430- /O.CON.KCLE.SC.Y.0086.191215T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 323 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet expected. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...From 7 PM this evening to 4 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ143-144-150430- /O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 323 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 1 to 4 feet expected. * WHERE...Lake Erie nearshore waters from Reno Beach to The Islands OH and Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...From 10 PM this evening to 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
635 WHUS71 KCLE 150244 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 944 PM EST Sat Dec 14 2019 LEZ147>149-151045- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 944 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...Portions of Lake Erie central basin. * WHEN...Until 10 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-151045- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 944 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 4 to 7 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 4 PM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ143-144-151045- /O.CON.KCLE.SC.Y.0086.191215T0300Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 944 PM EST Sat Dec 14 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 5 feet expected. * WHERE...Lake Erie nearshore waters from Reno Beach to The Islands OH and Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
198 WHUS71 KCLE 150848 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 348 AM EST Sun Dec 15 2019 LEZ147>149-151700- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 348 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 5 to 8 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-151700- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 348 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 25 knots with gusts up to 30 knots and waves 3 to 6 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ143-144-151500- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 348 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 knots with gusts up to 30 knots and waves 2 to 4 feet. * WHERE...Lake Erie nearshore waters from Reno Beach to The Islands OH and Lake Erie nearshore waters from The Islands to Vermilion OH. * WHEN...Until 10 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
083 WHUS71 KCLE 151449 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 949 AM EST Sun Dec 15 2019 LEZ143-144-151600- /O.EXP.KCLE.SC.Y.0086.000000T0000Z-191215T1500Z/ Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 949 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... Winds have diminished and waves have lowered, and are no longer meeting Small Craft Advisory criteria. $$ LEZ147>149-152300- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 949 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 10 to 20 knots with gusts up to 30 knots and waves 4 to 7 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ145-146-152100- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 949 AM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...West winds 10 to 20 knots with gusts up to 25 knots and waves 2 to 5 feet. * WHERE...Lake Erie nearshore waters from Vermilion to Avon Point OH and Lake Erie nearshore waters from Avon Point to Willowick OH. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
877 WHUS71 KCLE 152052 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 352 PM EST Sun Dec 15 2019 LEZ145-146-152200- /O.EXP.KCLE.SC.Y.0086.000000T0000Z-191215T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 352 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... Winds have diminished and waves have lowered, and are no longer reaching Small Craft Advisory criteria. $$ LEZ147>149-160300- /O.CON.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 352 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...West winds 10 to 15 knots with gusts up to 25 knots and waves 2 to 5 feet. * WHERE...Portions of central Lake Erie. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
365 WHUS71 KCLE 160202 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 902 PM EST Sun Dec 15 2019 LEZ147>149-160315- /O.CAN.KCLE.SC.Y.0086.000000T0000Z-191216T0300Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 902 PM EST Sun Dec 15 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have diminished this evening, therefore the advisory has been cancelled. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:28 PM EST, 2 hours 10 minutes earlier.
Area forecast discussion, Dec 13, 1:28 PM EST, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 128 PM EST Fri Dec 13 2019 .SYNOPSIS... A low moving east across the upper Great Lakes will weaken and merge with a deepening low that is expected to move up the East Coast later today and Saturday. The associated cold front will move east across the area on Saturday night. High pressure will build east across the area on Sunday and Sunday night. && .NEAR TERM /THROUGH SATURDAY/... Clouds will continue to thicken across the area into tonight. Areas in NW Ohio where cloud cover has been thin have seen temperatures warm into the mid 40s. Previous Discussion Below... Most areas have a good chance at seeing the sunrise this morning as an influx of low and mid-level dry air has resulted in clearing across the region overnight. The clearing will not last long, however, as moisture returns from the southwest by mid to late morning, leading to mid and high cloud cover overspreading the area. Warm air advection will result in slightly above normal temperatures across the area today in the low to mid 40s. Precipitation mainly in the form of rain will begin to overspread the area from the southeast tonight and continue through much of the day Saturday. A narrow window of a rain/snow mix may be possible west of I-71 tonight into Saturday morning as temperatures fall to the mid 30s. There will be a sharp gradient in precipitation totals, with areas generally east and southeast of Cleveland receiving anywhere from a quarter to a half inch of rain, while areas out towards western and southwestern Ohio may only see a few hundreds of an inch. As the low moves off to the northeast, cold air will be funneled behind the system into northern ohio and northwest Pennsylvania, transitioning all precipitation to snow by Saturday night. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Nearly zonal flow will persist across much of the western two thirds of the lower 48 states. An exiting upper level trough of low pressure will move east and out of the area Saturday night forcing a deep surface low pressure to move northeast of the area. This system will initially bring rain to the area Saturday and then as cold air advection develops on the northwest side of the storm track, the precipitation will transition over to all snow Saturday evening. A broad upper level ridge will force a brief surface high pressure east across the area Sunday night into early Monday. The fair weather will be very brief as upper level pattern remains fast during this period. A digging upper level trough will move quickly east across the western half of the United States. The trough will deepen in response to amplifying ridge along the West Coast by Monday night. The positively tilted trough will rotate a potent positive vorticity maximum through the middle Mississippi Valley region by Monday causing cyclogenesis to occur over Texas. The surface low will then track northeast through the Ohio Valley Monday night. The warm sector will remain to the south of the forecast area and ample moisture will stream north with the system Monday morning from southwest to northeast. A mix of rain/snow will take place across the area Monday into Monday night. 850 mb temperatures are expected to fall from around -6 degrees C to around -10 degrees C by Sunday morning. As the next system approaches Monday morning, mid level temperatures will warm back to just above freezing across the southern half of the forecast area. Will need to monitor temperatures through the column for the possibility for freezing precipitation in the overrunning precipitation threat. As low moves northeast of the area Monday night, cold air advection returns in the mid levels as 850 mb temperatures drop back to around -6 degrees C. No real major changes in temperatures expected through this period but some cold air advection will drop lows into the middle 20s by Sunday night after highs Sunday in the lower to middle 30s. Highs Monday and lows Monday night will be similar to Sunday and Sunday night. && .LONG TERM /TUESDAY THROUGH THURSDAY/... A deep digging upper level trough will push east across the eastern United States. An upper level ridge is expected to amplify across the central Plains States. This will induce a shortwave trough that will move southeast through the Great Lakes region with a potent positive vorticity maximum by Thursday night. This trough will develop a fast moving Alberta Clipper storm system that will move southeast through the Great Lakes as well by Thursday afternoon. A quick shot of cold air associated with the low pressure system followed by high pressure will take place by the end of the forecast period. Moisture associated with the upper level shortwave and surface low will be limited and keep most of the precipitation threat over the eastern portions of the forecast area. Western half of the area should remain dry through the period. Most notable impacts will be the cold air advection expected Tuesday night into Wednesday with lows in the lower 20s and highs only in the 20s. Even colder temperatures are expected Wednesday night in the teens. There will be somewhat of a break Thursday as a return back to the upper 20s east and lower to middle 30s elsewhere. && .AVIATION /18Z Friday THROUGH Wednesday/... VFR conditions remain across the area but will see a gradual decline in aviation conditions into tonight as moisture increases from the south. Clouds will lower to IFR at all terminals except TOL with terminals near and east of I-71 seeing visibilities decline to 2-5 miles in rain. Some snow may also mix in at MFD in the 8-15Z window. Fog can not be ruled out but at this time is not expected to become widespread. Gradual improvement in conditions is expected on Saturday as drier air wraps in from the west late in the period. South to southeast winds of 10 knots or less today will back to the north and northwest tonight as low pressure tracks up the East Coast. Winds may become breezy with gusts to 20 knots at CLE/ERI Saturday afternoon. .OUTLOOK...Non-VFR lingers into Sunday with scattered snow showers at ERI. Non-VFR possible again on Monday and Tuesday with periods of rain and/or snow. && .MARINE... Southerly winds are expected today and will keep the highest waves off the shoreline in the open waters. This is a result of low pressure to the northwest of the forecast area. This low will weaken as another system moves northeast up the Appalachian Mountains tonight. A shift of the wind to a northerly direction will take place Friday night into Saturday. A brisk northwest wind will develop and it appears a small craft advisory will likely be needed late Friday night through early Sunday night. Winds diminish to light and variable through Monday night and become westerly again by Tuesday afternoon. Small craft advisory conditions will develop in the afternoon Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Kahn NEAR TERM...KEC/Kahn SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...KEC MARINE...Lombardy
Hazardous weather outlook, Dec 13, 4:35 AM EST, 11 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 435 AM EST Fri Dec 13 2019 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-140945- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 435 AM EST Fri Dec 13 2019 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.